Detail publikace
Normal subhypergroups of hypergroups of ordinary linear second-order differential operators
CHVALINA, J. KŘEHLÍK, Š.
Originální název
Normal subhypergroups of hypergroups of ordinary linear second-order differential operators
Anglický název
Normal subhypergroups of hypergroups of ordinary linear second-order differential operators
Typ
článek v časopise - ostatní, Jost
Jazyk
čeština
Originální abstrakt
Following the theory of hyperideals of hyperrings there are investigated certain significant normal subhypergroups of hypergoups of second-order linear ordinary differential operators. In particular there are treated basic algebraic properties of hypergroups of special differential operators in the Jacobi form.
Anglický abstrakt
Following the theory of hyperideals of hyperrings there are investigated certain significant normal subhypergroups of hypergoups of second-order linear ordinary differential operators. In particular there are treated basic algebraic properties of hypergroups of special differential operators in the Jacobi form.
Klíčová slova
Hypergroup, second-order linear differential operator, normal subhypergroup of a hypergroup, closed, reflexive hypergroup, differential operator of the Jacobi form.
Klíčová slova v angličtině
Hypergroup, second-order linear differential operator, normal subhypergroup of a hypergroup, closed, reflexive hypergroup, differential operator of the Jacobi form.
Autoři
CHVALINA, J.; KŘEHLÍK, Š.
Rok RIV
2012
Vydáno
29. 8. 2012
ISSN
1804-1450
Periodikum
South Bohemia Mathematical Letters
Ročník
2012
Číslo
1
Stát
Česká republika
Strany od
1
Strany do
9
Strany počet
9
BibTex
@article{BUT93538,
author="Jan {Chvalina} and Štěpán {Křehlík}",
title="Normal subhypergroups of hypergroups of ordinary linear second-order differential operators",
journal="South Bohemia Mathematical Letters",
year="2012",
volume="2012",
number="1",
pages="1--9",
issn="1804-1450"
}